# SDR DXTA200601301

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 6,954 hours, 4,491 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: CPD75032
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE LANDING GEAR WAS RETRACTED, RED UNLOCK LIGHT REMAINED ILLUMINATED.  FOUND NOSE EXTENSION OUT OF LIMITS AND NOSE UPLOCK CABLE RIGGING TOO TIGHT.  ADJUSTED NOSE GEAR RELEASE CABLE IAW 750 M/M 32-30-00.  REPLACED NOSE STRUT IAW 750 COMPONENT M/M 32-20-02.  OPERATIONAL CHECKS GOOD.
